# SDR CALA2010110100511

- Difficulty date: November 1, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N18622
- Make and model: Boeing 737524
- Aircraft serial: 27526
- Aircraft time: 43,438 hours, 23,185 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CRUISE FLT FL300 MASTER WARNING WHEEL WELL FIRE LIGHT AND BELL W/ 3 GEAR UNSAFE LIGHTS.  RAN QRH LIGHTS EXTINGUISHED AFTER 3-4 MIN.  LANDING NORMAL 3 GREEN ONCE GEAR EXTENDED AND LOCKED.  INSPECTED CONNECTORS D4574P AND D4834P FOR CONTAMINATION /MOISTURE, NO DEFECTS FOUND.  REF WD 26-12-11.  WHEEL WELL OVERHEAT DETECTION SYSTEM OPS CHECKS GOOD PER AMM 26-17-00.  LANDING GEAR POSITION INDICATING AND WARNING SYSTEM OPS CHECKS GOOD PER AMM 32-61-00.  (CYCLED GEAR 10 TIMES-NO FAULTS) "FOR SDR REPORTING".
